Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Diagnosed candida on lips. Taking nystatin. Why are lips dark?

hello dr. i rently was diagnosed candida on the side of. my lips , i didn take it sereiously until it wouldnt go away. i went my to my doctor and thats how prescried me nystatin(topical) i woke upwith my whole lower int gums and lip at very dark red and alomst black looking? he was out of office but it where i should i goto the er?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello.if pain, itching or burning has come down, there is nothing to takes a while for the candidal infection to settle down.if the whole area is swollen,please see a doctor immediately.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor